MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.5 MM PROXIMAL LATERAL TIBIAL PLATE RIGHT 10 HOLES 152 MM LENGTH; ORTHOPAEDIC FIXATION PLATE

ZIMMER BIOMET, INC. 3.5 MM PROXIMAL LATERAL TIBIAL PLATE RIGHT 10 HOLES 152 MM LENGTH; ORTHOPAEDIC FIXATION PLATE
Catalog Number 00235700310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 - 00840 (screw) and 0001822565 - 2022 - 00838 (screw).
 
Event or Problem Description
It was reported that patient was revised due to locking screws in proximal tibia plate backing out and not locked in properly.The issue had occurred due to the patient falling and the two longest screws had backed out as a result.Attempts have been made and no additional information is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-00838-1, 0001822565-2022-00840-1.D10: medical products: item#: 00235909036, 3.5 mm cannulated locking screw 90 mm length; lot#: 62098620; item#: 00235908536, 3.5 mm cannulated locking screw 85 mm length; lot#: 62120799; item#: 00235908536, 3.5 mm cannulated locking screw 85 mm length; lot#: 60705515; item#: 00235908536, 3.5 mm cannulated locking screw 85 mm length; lot#: 60705515; item#: 00235903835, 3.5 mm locking screw 38 mm length; lot#: 63748422; item#: 00235908036, 3.5 mm cannulated locking screw 80 mm length; lot#: 62121947.The conical thread form of the zplp lateral tibial bone plate is conforming to print specifications.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
3.5 MM PROXIMAL LATERAL TIBIAL PLATE RIGHT 10 HOLES 152 MM LENGTH
Common Device Name
ORTHOPAEDIC FIXATION PLATE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key13891580
Report Number0001822565-2022-00658
Device Sequence Number1791059
Product Code HWC
UDI-Device Identifier00889024055445
UDI-Public(01)00889024055445(11)01222019(10)64298407
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K042598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00235700310
Device Lot Number64298407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown